Aug 5, 2014
Sir, I hve hepB & I am taking tenovofir frm last 1 year. amd as per my latest report my Hbv DNA is <20iu/ml bt my sgpt is regularly increasing it is 123 u/ml, however I am regularly taking udocoliv and heptral with tenovofir. Plz suggeste me abt my high level of SGPT?
| Response from Dr. Taylor
It is good to hear that you are taking tenofovir and that your HBV DNA is < 20 IU/ML. The goal of antiviral medications against hep C is to get your hep C virus level to a non-detectable level. This reduces the chance of liver disease progression, and reduces the chance of developing extensive scarring of the liver (cirrhosis) and liver cancer.
There are many reasons that your SGPT remains elevated. Common reasons include hep B itself; fatty liver disease; alcohol; genetic forms of liver disease such as hemochromatosis; other infections such as hep C and schistosomiasis; plus other medications and herbal medications. I cannot endorse udocoliv and heptra. I would consider stopping these and seeing if your SGPT comes down 3 months later. If not, talk with your doctor about these other potential contributors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute And HIV
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.